Translator Disclaimer
May 2018 Multidimensional SDEs with singular drift and universal construction of the polymer measure with white noise potential
Giuseppe Cannizzaro, Khalil Chouk
Ann. Probab. 46(3): 1710-1763 (May 2018). DOI: 10.1214/17-AOP1213

Abstract

We study the existence and uniqueness of solution for stochastic differential equations with distributional drift by giving a meaning to the Stroock–Varadhan martingale problem associated to such equations. The approach we exploit is the one of paracontrolled distributions introduced in (Forum Math. Pi 3 (2015) e6). As a result, we make sense of the three-dimensional polymer measure with white noise potential.

Citation

Download Citation

Giuseppe Cannizzaro. Khalil Chouk. "Multidimensional SDEs with singular drift and universal construction of the polymer measure with white noise potential." Ann. Probab. 46 (3) 1710 - 1763, May 2018. https://doi.org/10.1214/17-AOP1213

Information

Received: 1 April 2015; Revised: 1 July 2017; Published: May 2018
First available in Project Euclid: 12 April 2018

zbMATH: 06894784
MathSciNet: MR3785598
Digital Object Identifier: 10.1214/17-AOP1213

Subjects:
Primary: 60J60, 60K35
Secondary: 60H15

Rights: Copyright © 2018 Institute of Mathematical Statistics

JOURNAL ARTICLE
54 PAGES


SHARE
Vol.46 • No. 3 • May 2018
Back to Top